# SDR 96ZZZM512

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 247
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE W/W LEFT SIDE PRESSURE WEB CRACKED AT STATION 247 4 INCHES ABOVE GEAR DOOR.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT DAMAGED AREA 2 INCH BY 1 INCH AT LEFT SIDE NOSE W/W STATION 247 PER SRM 51-10-1.  FABRICATED EXTERNAL DOUBLER 2024-T3 .050 8 INCH BY 4 INCH PER SRM 53-10-9.  INSTALLED DOUBLER PER SRM 53-10-9.
